# SDR RRXA000548

- Difficulty date: February 26, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 5889588
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO MAIN DECK SEAT TRACK  BETWEEN STA'S 70 TO 310 LONGERON LBL 45, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.    REMOVED DAMAGED SECTION OF SEAT TRACK AT STA'S 70 TO 310 LONGERON LBL 45 IAW DC-8 SRM 51-1-8  FABRICATED SEAT TRACK SECTIONS AND INSTALLED IAW DC-8 SRM 53-7-3 DAC DWG 5889588 FIG 3B.
